Join the 'Medical' group to help and get support from people like you.
We found 403 questions associated with the 'Medical' topic.
Posted 27 Sep 2011 by • 5 answers
when is the best time to take omeprazole 20 mg, i have acid in my stomach due to a medical condition i have for life Chilaiditi syndrome, and i have read that its best before food, but need to take 5am in the morning when i get up ( go to the loo) otherwise i vomit, i have to take two per day at ...
Posted 24 Apr 2013 by • 2 answers
My father's metformin and metoprolol medications stipulate twice a day with meals. what is the minimum interval of the dosages? I am cocerned about the erratic manner he i given these medications, just with meals, regardless of hen the meals are taken.
Is it normal to have dry skin in the vaginal area near the vaginal hole? Showing my friend this site
Posted 3 Jan 2014 by • 2 answers
So my friend Tabbatha asked me a medical question that I did not know the answer to. So I told her to post the question on here. She did not know what this site was so I told her we would do it under my account so she could see how it worked and that it was a friendly place to ask questions before ...
Posted 7 Nov 2012 by • 6 answers
i received the 5yr mirena with the hormone after my second pregnancy in 2006. it should have been removed in 2011 but i have not had medical insurance in last 2 years to be able to afford another IUD. now i am concerned of the affects and looking for information that can help me take care of this ...
Posted 29 Apr 2012 by • 2 answers
After a medical procedure i developed a blatter infection and my prostate squeezed off my urine flow. I am on a catheter and .4 mg of Tamsulosin per day. They took the catheter out after a week and had to put it back in. Is there a stronger drug that may help or maybe stronger Tamsulosin (Flowmax) ...
Posted 3 Mar 2011 by • 4 answers
Posted 30 Nov 2012 by • 7 answers
Posted 4 Nov 2012 by • 6 answers
I've seen adverts on tv about medical mesh problems, it moves, breaks down, or floats. Someone in my family is having hernia surgery and he is curious if anyone has had this problem. I thank any and all who answer, in advance. Mac
Posted 29 Jun 2016 by • 1 answer
I took Monistat 3 & my discharge has completely cleared. Although I'm a little itchy still, but not swollen. Is it still clearing up or do I need medical treatment?
Posted 6 May 2014 by • 7 answers
I am a 28 year old female who prior to about 1 1/2 years ago, had absolutely no medical issues, let alone GI issues, to speak of. I'll also say there are no GI issues in my family history, with the exception of my brother who developed ulcerative colitis around the same time I started having ...
Posted 14 days ago by • 1 answer
It is proven to be a medical grade supplement that prevents UTI if taken everyday or two after intercourse if that's what causes your UTI , which that is the main cause of mine... I ordered some but I'm still waiting on it to get here. A lot of women say it works and I will do anything to ...
Posted 8 days ago by • 0 answers
- difficult to breath, dizzy, neck pain, weak, feet and hands were numb with cold, sometimes unconscious Doctor don't know what happen after general medical check up
Posted 12 days ago by • 0 answers
Hi there, We are a married couples, both below 65. My spouse is currently receiving Medical but I am not interest in the program. Our income is approx 1600 monthly so can she still eligible for Medical or we have exceed the FPG level of 138%. Is there any other calculation methods for only one ...
Posted 17 Nov 2014 by • 2 answers
I have back spasms and need to take Tylenol in the morning. I am in the process of medical tests to ascertain why I am now suffering from tachycardia intermittently throughout the day. The tachy and the spasms may be related.
In your opinion is 3 days long enough to wait after stopping tizanidine 4mg qd to start Cipro 500mg?
Posted 2 Nov 2017 by • 0 answers
Just want another opinion. Have a UTI. The Cipro will be used for 3 days bid. I do not have any other medical problems. Taking the tizanidine for muscle relaxant for post Miniscus tear in knee one year ago. I do not have blood pressure problems. Thank you